# SDR DL72S960268

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65569271
- Condition: Dented
- Location: C-3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-3 CARGO DOOR OUTER SKIN WAS FOUND WITH THREE DENTS BEYOND ALLOWBLE LIMITS.  REPAIRED SKIN PER SRM 52-30-1 FIG 9.
